# SDR 39LA2013082300024

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8103
- Aircraft serial: 003
- Aircraft time: 48,356 hours, 64,371 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 85410318
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RETRACT FITTING MOUNT AREA CHAFED AT BOLT HOLES.  REPAIRED IAW RD8-54-1178.
